# SDR ABXA9600129

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Cracked
- Location: Fs 1038
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE BULKHEAD WEB AT FS 1038 HAD A SMALL CRACK RADIATING FROM LIGHTENING HOLE BETWEEN LONGERON 12R AND 13R.  REPAIRED CRACK IAW DC-9 SRM 53-01 FIGURE 2.
